# SDR SWAA2012031202093

- Difficulty date: February 14, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 64,102 hours, 54,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 706, RBL 24.5.  REPAIRED WEB IAW EA.
